Publications

Found 4 results
    Filters: Author is Sheng Yang  [Clear All Filters]
    2011
    Ryan, Ø., A. Masucci, S. Yang, and M. Debbah, "Finite Dimensional Statistical Inference", IEEE Transactions on Information Theory, vol. 57, issue 4, pp. 2457-2473, April 2011.
    2010
    Masucci, A., Ø. Ryan, S. Yang, and M. Debbah, "Eigen-Inference Moments Method for Cognitive Wireless Communications", Future Network & Mobile Summit, Florence, Italy, 2010.
    2009
    Masucci, A., Ø. Ryan, S. Yang, and M. Debbah, "Finite Dimensional Statistical Inference", International Workshop on Random Matrix Theory for Wireless Communications, St-Petersburg, Russia, 2009.
    Masucci, A., M. Debbah, and S. Yang, "Gaussian Finite Additive and Multiplicative Free Deconvolution", IEEE Information Theory Winter School, Loen, Norway, 2009.